Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1991, Volume 59, Issue 1

The Optimality of Boiteux-Ramsey Pricing<99:TOOBP>2.0.CO;2-W
p. 99-121

Egbert Dierker

Consider an economy with one public enterprise that is subject to a budgetary constraint and charges prices according to the first order necessary conditions suggested by Boiteux (1956) or, in another context, by Ramsey (1927). We state (restrictive) conditions sufficient to ensure that the resulting allocation is second best.

Log In To View Full Content

Journal News